# SDR FDEA202309151603

- Difficulty date: September 15, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 114,724 hours, 24,515 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA71023
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT SEAT TRACK   BETWEEN STATION 625 TO STATION 645 X = -8.5 RIGHT HAND SIDE EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT SEAT TRACK EVALUATED AND FOUND   CRACK ABOUT 1" LENGTH AT SEAT TRACK STATION 635 X = -8.5 RIGHT HAND SIDE. CRACKED SEAT   TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT BETWEEN STATION 625 TO STATION   645 X = -8.5 RIGHT HAND SIDE AS PER MD-11 SRM 53-00-52-2R REPAIR 1 FIGURE 201. EO # 1-5100-7-  5001 B7 PART 1 TITLE: STRUCTURES - REPAIR CATALOG - MD-11 REPAIR IDENTIFICATION &   TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
